MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-49-2011
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal, this female patient had an initial right tka on (b)(6) 2013.In or around on (b)(6) 2022, the patient was advised that her knee replacement failed for reasons related to the defective device.The patient had a revision on (b)(6) 2022 for issues including, but not limited to, polyethylene wear, bone loss, osteolysis, and/or component loosening.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 2535750 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; 2394098 200-02-35 - three peg patella 35mm; 2424017 201-78-15 - holding pin mini sharp point 4 pk; 2463075 201-78-80 - 3" trocar, hex 2pk; 2535017 201-78-81 - 3" trocar, mod.Hex 2pk; 2042701 201-78-82 - collar fixation pin 2pk 40mm, quick release; 11340 203-96-43 - 11-4137 sryker sys 6 90x13x1.19; 1865739 213-64-41 - axial patella reamer 41mm standard blade.Correction/removal number: z-0021-2022.
 
Additional Manufacturer Narrative
D10 concomitant addition of femoral component 2250864 02-010-03-0320 - logic cr femoral cem, right, sz 2.Removal of tibial insert as this is the suspect device.H3 based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.D1, d4 catalog #, serial # and expiration date f6, f8 not applicable, this is a manufacturing report h4 manufacture date.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15873466
Report Number1038671-2022-01518
Device Sequence Number2505644
Product Code JWH
UDI-Device Identifier10885862174321
UDI-Public10885862174321
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model Number02-012-49-2011
Device Catalogue Number02-012-49-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer11/08/2022
04/17/2025
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date03/20/2023
04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale